# SDR I5PA2025091768803

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,706 hours, 27,248 cycles
- Engine: Pwa PW2037
- Engine time: 75,441 hours, 24,273 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1547A
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED VAL WITH ENG ANTI ICE IN CRUISE AT FL330.  PERFORMED INSPECTION OF LT ENG ANTI ICE VALVE. FOUND VALVE IN FIXED OPEN POSITION. REPLACED VALVE PER APPLICABLE AMM.
